Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

No period, stopped BCP, negative HPT. Nausea, abdominal pain, cramps, back pain, hot flashes

I am 26. I stopped taking my bcp in October and my lmp was 10-18-12. I have no period, I have 3 negative hpts. I have been nauseous for over a week. I have pain in my lower abdomen and when my bladders full hurts worse. Also, when I empty my bladder I cramp and get nauseous. It doesn t hurt when I pee, just before and after. I have back ahes and hot flashes. I have fits of angr.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

After stopping the birth control pills it will take sometime for regularisation of hormonal levels and for onset of periods.
Your symptoms could be part of premenstrual phase but we cannot exclude the pregnancy also as some women can ovulate within 2 weeks after stopping the pills.
Your urinary symptoms suggesting the possibility of urethritis. So better to consult doctor once and get examined to find out the possible causes for your problem.
Take care.

Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor